# SDR CA050214001

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,381 hours
- Engine: Allsn 250C20R
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 2060739155
- Condition: Obstructed
- Location: Emergency Float
- Component: Emergency Float, Bell
- Component part number: 206706210103
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT BAGS WOULD NOT INFLATE DURING 3 YEAR OPERATIONAL CHECK, THE VALVE ASSY WAS ASSEMBLED WITH THE SHEARED PORTION OF THE SHEAR HEAD STILL IN THE VALVE OBSTRUCTING THE AIR FLOW TO THE BAGS.
